Research ArticleOpen accessON SELF-INVERSE BINARY MATRICES OVER THE BINARY GALOIS FIELDAli Muhammad Ali Rushdi, Fares Ahmad Muhammad GhalebJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,248 accessesView PDFCite
Author
1 article in our journalsFares Ahmad Muhammad Ghaleb
King Abdulaziz University, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.